Existence of solutions to the even dual Minkowski problem

Research output: Contribution to journalArticlepeer-review

61 Scopus citations


Recently, Huang, Lutwak, Yang & Zhang discovered the duals of Federer's curvature measures within the dual Brunn-Minkowski theory and stated the “Minkowski problem” associated with these new measures. As they showed, this dual Minkowski problem has as special cases the Aleksandrov problem (when the index is 0) and the logarithmic Minkowski problem (when the index is the dimension of the ambient space) - two problems that were never imagined to be connected in any way. Huang, Lutwak, Yang & Zhang established sufficient conditions to guarantee existence of solution to the dual Minkowski problem in the even setting. In this work, existence of solution to the even dual Minkowski problem is established under new sufficiency conditions. It was recently shown by Böröczky, Henk & Pollehn that these new sufficiency conditions are also necessary.

Original languageEnglish (US)
Pages (from-to)543-572
Number of pages30
JournalJournal of Differential Geometry
Issue number3
StatePublished - Nov 2018
Externally publishedYes


  • Dual curvature measures
  • Monge-Ampère equation
  • The dual Brunn-Minkowski theory
  • The dual Minkowski problem

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Existence of solutions to the even dual Minkowski problem'. Together they form a unique fingerprint.

Cite this